Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 1, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Apr 15, 2014, 8:25 PM MDT for Fremont County, Wyoming. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2014, 8:25 PM MDT (02:25 UTC)
- Expired
- Apr 15, 2014, 9:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 1:50 PM MDT, 6 hours 35 minutes earlier.
Area forecast discussion, Apr 15, 1:50 PM MDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 150 PM MDT TUE APR 15 2014 .SHORT TERM...TONIGHT AND WEDNESDAY STRONG COLD FRONT TO RACE SOUTHEAST ACROSS THE AREA INTO THE EARLY EVENING HOURS. VERY DRY AND WINDY AHEAD OF IT THEN A PERIOD OF SHOWERS WITH FROPA AND POTENTIALLY EVEN STRONGER WINDS. IF WE HAD MORE LOW LEVEL MOISTURE...WE'D HAVE SOME DECENT THUNDERSTORMS BUT WITH DEW POINTS UNDER 15 IN MOST AREAS...AND UNDER ZERO IN SOME CASES...INSTABILITY WILL BE VERY LIMITED AND LOCALIZED. HOWEVER...THESE DRY SOUNDINGS AND WARM LOW LEVELS OPEN THE DOOR FOR A LOT OF WIND AHEAD OF AND WITH FROPA. ISSUED ANOTHER SPS FOR FREMONT COUNTY FOR THE VERY STRONG WINDS THROUGH EARLY EVENING AND BEEFED UP THE WIND CORRIDOR ONE EVEN MORE. COULD SEE A BRIEF PERIOD OF HIGH WINDS IN THE WIND CORRIDOR BUT THE ONLY AREA LIKELY TO BE IN A POPULATION AREA WOULD BE THE SOUTH SIDE OF CASPER ALONG OUTER DRIVE AND AREA WHERE WINDS COULD GUST BRIEFLY AROUND 60 MPH. OTHERWISE...A LOT OF 40 TO 50 MPH WINDS WITH LOCALLY HIGHER GUSTS FOR A PERIOD WITH AND JUST AHEAD OF THE COLD FRONT. A PERIOD OF MOUNTAIN SNOW SHOWERS OUT WEST WITH RAIN SHOWERS BRIEFLY MIXING WITH AND TURNING TO SNOW SHOWERS IN MOST OF THE WESTERN VALLEYS. NOT A LOT OF PCPN BUT PCPN NONETHELESS. SHOULD ALSO SEE A PERIOD OF SHOWERS ALONG AND BEHIND THE COLD FRONT IN THE NORTH AND NORTHEASTERN ZONES...ESPECIALLY THIS EVENING. COOL...CYCLONIC NW FLOW ON WEDNESDAY BUT WITH LIMITED ENERGY ALOFT. DAYTIME HEATING AND MARGINAL MOISTURE WILL LIKELY RESULT IN BUILDING MOUNTAIN SNOW SHOWERS WITH A FEW TRYING TO MAKE IT OFF THE FOOTHILLS AND MOVE SE ONTO THE LOWER ELEVATIONS OF CENTRAL WYOMING. MOST WILL DIE OFF TO JUST FLURRIES OR SPRINKLES OR NOTHING. MUCH LESS WIND ON WEDNESDAY BUT ALSO CONSIDERABLY COOLER. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY THE LEFTOVER BOUNDARY FROM THE WEDNESDAY SYSTEM WILL ALLOW A CHANCE OF SHOWERS TO REMAIN OVERNIGHT ACROSS NORTHERN WYOMING...WITH A SLIGHT CHANCE IN THE LOWER ELEVATIONS. SHORTWAVE RIDGING WILL BE OVER THE STATE ON THURSDAY ALLOWING TEMPERATURES TO WARM BACK UP TO NEAR 60 EAST OF THE DIVIDE. A FAST MOVING SHORTWAVE TROUGH WILL MOVE ACROSS THE NORTHERN ROCKIES IN SOUTHERN CANADA AND MONTANA ON FRIDAY...INCREASING THE SOUTHERLY FLOW ACROSS THE STATE AND AGAIN INCREASING THE MID LEVEL TEMPERATURES SO THAT LOW 70S WILL ARRIVE EAST OF THE DIVIDE. SHOWERS WILL IMPACT NORTHWEST WYOMING FRIDAY AFTERNOON AND EVENING AS THE TAIL OF THE SYSTEM DRAPES ACROSS THE NORTHERN HALF OF THE STATE FRIDAY NIGHT. SATURDAY AND SUNDAY SHOULD SEE WEAK RIDGING OVER THE AREA WITH SOME SHOWER ACTIVITY ACROSS SOUTHERN WYOMING. WHILE TEMPS COOL SOMEWHAT ON SATURDAY...THEY WILL REBOUND ON SUNDAY. BOTH THE 12Z GFS AND 12Z ECMWF ARE IN PRETTY GOOD AGREEMENT FOR THE THURSDAY TO SUNDAY TIME FRAME. HOWEVER...THE MODELS ARE STILL QUITE DIFFERENT WITH THE WEATHER PATTERN FOR NEXT WEEK. THE GFS IS STILL GOING FOR A MORE AMPLIFIED PATTERN WITH A STRONG TROUGH DEVELOPING OVER SOUTHERN CALIFORNIA BY TUESDAY MORNING. WITH THIS PATTERN...WYOMING WILL SEE INCREASED SOUTHERLY FLOW WITH MINOR RIPPLES OF ENERGY PROVIDING SOME SHOWERS MONDAY AND TUESDAY. HAVE TRENDED TOWARD THIS SOLUTION WITH THE FORECAST BASED ON THE PROGRESSIVE PATTERN AND RECENT EXPERIENCE. THE ECMWF MAINTAINS MORE OF A WEAKENED RIDGE OVER THE AREA WITH THE CORE OF THE ENERGY REMAINING MUCH FURTHER NORTH. AGAIN THE ECMWF TAKES THE ENERGY AND MOISTURE MUCH MORE INTO NORTHWEST WYOMING THROUGH TUESDAY NIGHT...BUT WITH THIS TRACK KEEPS THE MAIN FOCUS NORTH INTO MONTANA BY MID WEEK. WILL CERTAINLY NEED TO SEE WHAT FUTURE MODEL GUIDANCE PROVIDES FOR EARLY NEXT WEEK. && .AVIATION.../00Z ISSUANCE/ WEST OF THE DIVIDE...KJAC/KPNA/KBPI/KRKS ROUTES STRONG COLD FRONT WILL USHER IN A PERIOD OF MOUNTAIN OBSCURATIONS AND SNOW SHOWERS WITH RAIN SHOWERS BRIEFLY CHANGING OVER TO SNOW SHOWERS ON THE VALLEY FLOOR BEFORE ENDING AFTER 03-04Z. SOME MOUNTAIN FLURRIES/SNOW SHOWERS WILL PERSIST OVERNIGHT. VERY STRONG WEST WINDS WITH COLD FRONTAL PASSAGE WITH AREAS OF TURBULENCE. LCL MVFR CONDITIONS IN RAIN/SNOW SHOWERS. CONSIDERABLE MOUNTAIN OBSCURATION INTO THE EVENING. WEDNESDAY WILL SEE SCATTERED MOUNTAIN SNOW SHOWERS...ESPECIALLY IN THE AFTERNOON WITH OCNL MTN OBSCURATION. EAST OF THE DIVIDE...KCPR/KCOD/KLND/KRIW/KWRL ROUTES STRONG COLD FRONT WILL BLAST SOUTHEAST ACROSS THE AREA WITH A PERIOD OF RAIN SHOWERS POSSIBLY MIXING WITH SNOW SHOWERS LATER THIS EVENING. THE BEST CHANCE FOR SHOWERS WILL BE NORTH OF A LINE FROM KCOD...KWRL TO KCPR. WEST TO NORTHWEST WINDS WILL BE VERY STRONG INTO THE EVENING WITH AREAS OF TURBULENCE. MOUNTAIN OBSCURATIONS WILL BE PREVALENT AROUND THE ABSAROKAS AND BIGHORNS. MANY AREAS WILL SEE 40 TO 50 MPH WINDS INTO THE EVENING HOURS. WEDNESDAY WILL SEE SCATTERED MOUNTAIN SNOW SHOWERS WITH MTN OBSCURATION AT TIMES. A FEW FLURRIES OR SPRINKLES ARE POSSIBLE NEAR THE FOOTHILLS...ESPECIALLY DOWNWIND OF THE ABSAROKAS AND BIGHORN MOUNTAINS. && .FIRE WEATHER... DRY AND WINDY TO VERY WINDY EAST OF THE DIVIDE BUT GRADUALLY IMPROVING RELATIVE HUMIDITIES BEHIND THE COLD FRONT LATER THIS EVENING. UNTIL THEN...FIRE DANGER WILL BE ELEVATED WITH RH'S IN THE TEENS OR LESS IN MANY AREAS. SOME SHOWERS WILL ACCOMPANY THE FRONT... ESPECIALLY IN THE MOUNTAINS AND THE NORTH HALF OF THE DISTRICT. LESSER CHANCES FURTHER SOUTH BUT STILL ISOLATED SHOWERS POSSIBLE. MANY AREAS WILL SEE 30 TO 40 MPH WINDS WITH SOME AREAS OVER 50 MPH INTO THE EVENING. WEDNESDAY WILL BE COOL WITH LESS WIND AND SCATTERED MAINLY MOUNTAIN SNOW SHOWERS. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...MCDONALD AVIATION...SKRBAC FIRE WEATHER...SKRBAC
Hazardous weather outlook, Apr 15, 2:35 PM MDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 235 PM MDT TUE APR 15 2014 WYZ001>020-022>030-161200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 235 PM MDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS AND STRONG WINDS WILL ACCOMPANY A COLD FRONT WEST OF THE DIVIDE INTO THE EARLY EVENING. MANY AREAS WILL SEE STRONG WEST TO NORTHWEST WIND GUSTS OF 40 TO 50 MPH AND LOCALLY HIGHER AS THIS COLD FRONT MOVES SOUTHEAST ACROSS THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...SCATTERED SNOW SHOWERS CAN BE EXPECTED...MAINLY IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT SNOWFALL TOTALS AND WIND GUSTS OVER 50 MPH. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Apr 15, 2:32 PM MDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 232 PM MDT TUE APR 15 2014 WYZ019-020-022-160100- CASPER MOUNTAIN-GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS- 232 PM MDT TUE APR 15 2014 SOUTHWEST WINDS WILL INCREASE ACROSS THE AREA INTO THE EARLY EVENING. SOUTHWEST WINDS WILL PEAK OUT AT 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. A FEW GUSTS AROUND 60 MPH ARE QUITE POSSIBLE IN THE WIND PRONE AREAS LIKE OUTER DRIVE IN CASPER LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. MOTORISTS SHOULD BE PREPARED FOR THESE VERY STRONG AND ERRATIC WIND GUSTS THROUGH THE EARLY EVENING HOURS. WYZ028>030-160100- EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER- 232 PM MDT TUE APR 15 2014 WEST WINDS WILL INCREASE ACROSS SWEETWATER COUNTY AND THE INTERSTATE 80 CORRIDOR THROUGH THE EARLY EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH CAN BE EXPECTED THIS AFTERNOON AND EARLY EVENING. MOTORISTS SHOULD BE PREPARED FOR STRONG WIND GUSTS INTO THE EVENING HOURS. SKRBAC
Special weather statement, Apr 15, 4:18 PM MDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 418 PM MDT TUE APR 15 2014 WYZ025-026-160100- UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS- 418 PM MDT TUE APR 15 2014 STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WILL BE COMMON ACROSS THE UPPER GREEN RIVER BASIN THROUGH THIS EVENING. SOME GUSTS TO 50 MPH WILL OCCUR. LIGHTWEIGHT AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY CAUTIOUS IF TRAVELING THROUGH THE UPPER GREEN THROUGH THIS EVENING. WYZ027-160100- SOUTH LINCOLN COUNTY- 418 PM MDT TUE APR 15 2014 STRONG WEST WINDS BETWEEN 25 AND 35 MPH WILL BE COMMON ACROSS SOUTHERN LINCOLN COUNTY THIS EVENING. SOME GUSTS TO 50 MPH WILL OCCUR. LIGHTWEIGHT AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY CAUTIOUS IF TRAVELING THROUGH THIS AREA. WYZ023-024-160100- SALT RIVER AND WYOMING RANGES-STAR VALLEY- 418 PM MDT TUE APR 15 2014 BREEZY TO WINDY SOUTHWEST TO WEST WINDS WILL OCCUR ACROSS STAR VALLEY THROUGH THE EVENING HOURS. A FEW LOCATIONS WILL SEE GUSTS BETWEEN 40 AND 50 MPH. 21
Special weather statement, Apr 15, 6:42 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 642 PM MDT TUE APR 15 2014 WYZ014-015-017-018-160500- LANDER FOOTHILLS-WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- WIND RIVER MOUNTAINS WEST- 642 PM MDT TUE APR 15 2014 STRONG WEST TO SOUTHWEST WINDS BETWEEN 25 AND 35 MPH EARLY THIS EVENING...WILL SHIFT MORE TO THE NORTHWEST AS A COLD FRONT SWEEPS ACROSS THE WIND RIVER BASIN THIS EVENING. A FEW GUSTS NEAR 60 MPH COULD OCCUR ESPECIALLY NEAR THE EASTERN SLOPES OF THE WIND RIVER MOUNTAINS. WINDS ARE EXPECTED TO GRADUALLY WEAKEN AFTER 10 PM. WYZ012-016-160500- TETON AND GROS VENTRE MOUNTAINS-UPPER WIND RIVER BASIN- 642 PM MDT TUE APR 15 2014 A COLD FRONT MOVING ACROSS WESTERN WYOMING WILL RESULT IN SNOW AND BLOWING SNOW ACROSS TOGWOTEE AND TETON MOUNTAIN PASS THIS EVENING. VISIBILITY WILL BE REDUCED TO UNDER A HALF A MILE. THE HEAVIEST SNOWFALL WILL END OVER TETON PASS BY AROUND 730 PM AND TOGWOTEE PASS BY AROUND 830 PM. TETON AND TOGWOTEE MOUNTAIN PASSES ABOVE 7500 FEET WILL BE SLICK AND HAZARDOUS THIS EVENING. WYZ019-027>030-160500- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER- SOUTH LINCOLN COUNTY- 642 PM MDT TUE APR 15 2014 STRONG WEST WINDS BETWEEN 25 AND 35 MPH...WILL OCCUR ACROSS SOUTHERN LINCOLN COUNTY...EAST ACROSS ALL OF SWEETWATER COUNTY THIS EVENING. LIGHTWEIGHT AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY CAUTIOUS IF TRAVELING THROUGH SOUTHERN LINCOLN OR AND SWEETWATER COUNTY THIS EVENING...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADWAYS. WYZ003-004-160500- CODY FOOTHILLS-NORTH BIG HORN BASIN- 642 PM MDT TUE APR 15 2014 WINDY NORTH WINDS BETWEEN 20 AND 30 MPH WILL BE COMMON ACROSS THE NORTHERN BIG HORN BASIN THIS EVENING. WYZ010-160500- NORTHEAST JOHNSON COUNTY- 642 PM MDT TUE APR 15 2014 STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BY AROUND 9 PM ACROSS NORTHERN JOHNSON COUNTY INCLUDING THE BUFFALO AREA. NORTHWEST WINDS BETWEEN 25 AND 35 MPH ARE EXPECTED...WITH OCCASIONAL GUSTS TO 50 MPH ARE EXPECTED OVERNIGHT. LIGHTWEIGHT AND HIGH PROFILE VEHICLES SHOULD BE ESPECIALLY CAUTIOUS IF TRAVELING THROUGH NORTHERN JOHNSON COUNTY LATER THIS EVENING. WYZ008-009-160500- BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST- 642 PM MDT TUE APR 15 2014 NUMEROUS SNOW SHOWERS WILL IMPACT THE BIGHORN MOUNTAINS TONIGHT... WITH THE HEAVIEST ACTIVITY EXPECTED BEFORE MIDNIGHT. POWDER RIVER AND GRANITE MOUNTAIN PASSES WILL BECOME SLICK AND SNOWPACKED. 2 TO 4 INCHES OF NEW SNOW IS EXPECTED ABOVE 9000 FEET...NORTH OF POWDER RIVER PASS BY AROUND MIDNIGHT. 21
Special weather statement, Apr 15, 7:51 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 751 PM MDT TUE APR 15 2014 WYZ005-006-160400- SOUTHEAST BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- 751 PM MDT TUE APR 15 2014 A COLD FRONT WILL CONTINUE TO SWEEP SOUTHWARD ACROSS THE SOUTHERN BIG HORN BASIN...INCLUDING WORLAND...MEETEETSE AND THERMOPOLIS. STRONG NORTHERLY WINDS BETWEEN 25 AND 35 MPH WILL BE COMMON...WITH SOME GUSTS BETWEEN 45 AND 55 MPH. ALSO SOME RAIN SHOWERS WILL OCCUR THIS EVENING AND COULD BRIEFLY MIX DOWN SOME WIND GUSTS AROUND 60 MPH IN A FEW AREAS. THE BEST CHANCE OF RAIN SHOWERS AND STRONGEST WIND WILL OCCUR THROUGH 10 PM. IF YOU ARE HEADING OVER POWDER RIVER PASS EXPECT SNOWFALL WITH SLICK AND HAZARDOUS DRIVING CONDITIONS. 21
Special weather statement, Apr 15, 8:19 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
819 PM MDT TUE APR 15 2014
WYZ007-015-017>019-160300-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-OWL
CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY-WIND RIVER
MOUNTAINS EAST WY-
819 PM MDT TUE APR 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 900
PM MDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF
SHOWERS...ALONG A STRONG COLD FRONT SWEEPING SOUTHEAST ACROSS THE
WIND RIVER BASIN. AT 815 PM...THE STRONG WINDS ASSOCIATED WITH THE
STRONG COLD FRONT WAS ALONG A LINE...FROM 5 MILES NORTH OF FORT
WASHAKIE...TO 10 MILES NORTHWEST OF RIVERTON TO EAST OF PAVILLION.
OUTFLOW WIND GUSTS OF 55 MPH ARE EXPECTED AS THIS STRONG COLD FRONT
MOVES ACROSS THE AREA. ALSO BLOWING DUST WILL OCCUR...SEVERELY
REDUCING THE VISIBILITY TO UNDER A QUARTER OF A MILE.
THESE STORMS WILL BE NEAR...
FORT WASHAKIE AND ETHETE AROUND 820 PM MDT.
RIVERTON AND ARAPAHOE AROUND 830 PM MDT.
HUDSON AROUND 835 PM MDT.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4308 10777 4271 10796 4263 10846 4307 10927
4315 10877 4349 10859
TIME...MOT...LOC 0215Z 306DEG 42KT 4338 10851 4309 10866
4303 10904
MURRELLThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:19 PM MDT | Special Weather Statement | RIW | Fremont | 41 min |
| Apr 16, 12:39 AM MDT | Special Weather Statement | RIW | Fremont | 51 min |
| Apr 16, 1:12 AM MDT | Special Weather Statement | RIW | Fremont | 63 min |
| Apr 16, 1:24 AM MDT | Special Weather Statement | RIW | Natrona | 66 min |
| Apr 16, 2:17 AM MDT | Special Weather Statement | RIW | Fremont | 58 min |
| Apr 16, 12:53 PM MDT | Special Weather Statement | RIW | Johnson, Natrona | 2 hr |
| Apr 16, 1:48 PM MDT | Special Weather Statement | RIW | Hot Springs, Washakie | 72 min |
| Apr 16, 3:26 PM MDT | Special Weather Statement | RIW | Johnson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.